# SDR SIMA200606914

- Difficulty date: March 5, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Part time: 15,047 hours, 15,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT LOWER SILL CORRODED.  REMOVED EXISTING LOWER SILL AND CLEANED THE AREA.  POSTIONED NEW SILL AND ATTACHED.  REPAIR DONE IAW SRM.  (K)
